# SDR 95ZZZX3548

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 40
- Engine: Pwa PW120
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7898426009
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,065 hours
- Component: Hamstd
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHO/BWI - FLT 3201 - ON CLIMB-OUT, NR 1 ENGINE TORQUE UPTRIMMED TO 125 PERCENT.  AT FLIGHT IDLE, STILL AT 110 PERCENT. CAPTAIN SHUT ENGINE DOWN IN-FLIGHT.  AIRCRAFT DIVERTED TO RIC AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE ELECTRONIC CONTROL UNIT.
